# SDR 20010410AP015

- Difficulty date: March 16, 2001
- Submitted: March 16, 2001
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- Aircraft time: 841 hours
- Engine: Lyc IO360L2A
- Engine time: 841 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765361
- Part serial: 70159805
- Condition: Malfunctioned
- Location: Engine
- Part time: 841 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE RSA-5AD1 FUEL SERVO WILL NOT MEET SPECIFICATIONS.  FUEL FLOW BELOW 1700 RPM IS TOO HIGH.  IDLE SPEED AND MIXTURE CAN NOT BE SET TO MFG SPECIFICATIONS WITH SATISFACTORY ENGINE OPERATION.  FUEL SERVO REMOVED, SENT FOR REPAIRS.  MAJOR REPAIRS ACCOMPLISHED AND SERVO REFLOWED TO PRECISION FLOW SHEET 30075-02 DATED 5 JAN 00.  REINSTALLED FUEL SERVO, ADJUSTED IAW MFG SPECIFICATIONS, OPERATIONAL AND FLIGHT CHECKED SATISFACTORY.  RECOMMEND ALL RSA-5AD1 FUEL SERVO''S BE REFLOWED TO PRECISION FLOW SHEET 30075-02 IMMEDATELY.
